# SDR F3LA200800440

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 12,098 hours, 5,026 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE F/A NOTICED A FAINT ODOR FOR A DURATION LESS THAN FIVE SECONDS. DURING TAKEOFF ROLL THE F/A NOTICE THAT SAME DOOR AGAIN. THE ODOR WAS LOCATED IN THE AFT GALLEY ON THE LT SIDE OF THE ACFT. NO OTHER OCCURANCES WERE NOTED FOR THE DURATION OF THE FLIGHT.  MAINT PERFORMED AN AIR QUALITY TEST IAW TSM 21-00-00-810-802. THE AC WAS INSPECTED AND NO SOURCE OF ODOR WAS LOCATED AND THE AC CONTINUED SERVICE. (B)
